# SDR ASAA2018012223268

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 27,858 hours, 8,152 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 13411
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 27,870 hours, 8,158 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAD A HUNG START WITH LOW EGT AND LOW N2.  ACFT GROUNDED.  REMOVED AND REPLACED THE 5TH STAGE BLEED AIR CHECK VALVE IAW AMM 36-11-02. OPS CHECKED GOOD. NO LEAKS NOTED.
